Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Vomiting, stomach and body ache. Feeling feverish. Need medication? - Online Doctor Chats

Date : 16-Jun-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Doctor:How can I help you today?
Doctor:I am OK
Doctor:What brings you on chat today?
Doctor:Go ahead
User:i had some vomitting and stomoach ache for the last couple of days, along with body pain and feverish feeling..
Doctor:It seems like a food poisoning
User:today i am feeling better,
User:oh ok
Doctor:Were you ok before the start of these symptoms?
User:yes absolutely i was ok
Doctor:Most probably it will go away on its own
User:what wd u suggest if it persists?
Doctor:You may take gatorade or ORS-L for rehydration after vomiting or diarrhea if any
User:can i resume my diet as before/
Doctor:Also include yogurt in your diet
Doctor:Yes you can take regular diet
Doctor:Usually the symptoms last for 2 days only
Doctor:Take small frequent meals till you get better
User:anyway thank a ton, nice chatting with you doctor..may i know your profile so i can keep connected
Doctor:If you still have vomiting I can suggest you some medicine for it
User:Vomitting stopped in a day
Doctor:I think you do not need medicines for now
Doctor:You will get better soon
User:thank you doctor
Doctor:Thanks for coming on chat
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor